# SDR HDNA20212601NW003

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 15,230 hours, 19,478 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Condition: Failed
- Location: Actuator
- Component: Actuator
- Component part number: 99810057654
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING A CONTROLLED APPROACH WHEN THE LANDING GEAR WAS SELECTED DOWN THE GEAR UNSAFE LIGHT ILLUMINATED AND LANDING GEAR FAILED TO EXTEND.  THE GEAR HANDLE WAS PLACED BACK IN THE RETRACTED POSITION AND THE GEAR UNSAFE LIGHT STAYED ILLUMINATED.  THE PILOT COMPLIED WITH EMERGENCY EXTENSION PROCEDURES WITH RESULTS OF RIGHT MAIN, LEFT MAIN, AND NOSE GEAR DOWN AND LOCKED GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.
